# SDR VNAA202211101111

- Difficulty date: November 4, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N500AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10025
- Aircraft time: 28,498 hours, 21,271 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Part number: 111E9320G63
- Part serial: LMDL0991
- Condition: Unserviceable
- Location: 400
- Part time: 33,065 hours, 30,231 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

L FADEC FAULT CAUTION MSG. REMOVED AND REPLACED LH FADEC IAW CRJ 700AMM 73-21-01-000/400-801. OPS CHECK GOOD. NO CAUTION MSGS.
